# SDR SWAA2022030979001

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 284A62231
- Condition: Delaminated
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY FLOOR PANEL ASSY NO. 284A6223-1 IS DELAMINATED / REPAIRED E/E E BAY FLOOR PANEL P/N 284A6223-1 IAW AIPC 25-50-51-07 AND AMM 25-00-00-300-801 PARA 2I(2-8) AND BOEING RDAWING 284A6223-1
